# SDR 97ZZZX3861

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24870
- Make and model: Cessna 152
- Aircraft serial: 15280426
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 04500665
- Condition: Cracked
- Location: Carb Air Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR BOX SEAL CESSNA PART MADE FROM THIN PLASTIC, LESS THAN 200 HOURS, AND CRACKS OUT DUE TO VIBRATION.  ALL MODEL CESSNAS WITH CARBURETOR AIR BOX SEALS VIBRATE AND CRACK APART INTO ENGINE COMPARTMENT.  SUBMITTER STATED SHOULD BE CONSTRUCTED OF MORE DURABLE MATERIAL.  REPLACEMENT REQUIRED ALMOST EVERY 100 HOURS.
